| Catalog Number |
943-01-36I |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to pain in hip.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2022-00014; 941-01-32d, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.